# SDR EIA990149

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHEC, THE LEFT WING OUTBOARD TRAILING EDGE CONE WAS FOUND TO HAVE A CRACK IN THE FITTING.  REMOVED AND REPLACED PER DC-9 SRM 51-10-1 PAGE 4-6.  INSTALLED FITTING AND WEB AT STATION 164 PER 51-30-2 PAGE 1-14.  (M)
